# SDR UALA2011071303526

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,687 hours, 12,706 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 21j
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 21J IS INOPERATIVE.  REPLACED LIGHT, CHECKED GOOD.
